Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 34, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Jun 19, 2021, 10:15 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2021, 10:15 AM CDT (15:15 UTC)
- Expired
- Jun 20, 2021, 3:32 AM CDT
- In force
- 17 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
585 WHUS74 KLIX 191515 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1015 AM CDT Sat Jun 19 2021 GMZ530-550-552-570-572-192315- /O.CAN.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/ /O.NEW.KLIX.SC.Y.0034.210619T1515Z-210620T1200Z/ Lake Pontchartrain and Lake Maurepas- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 1015 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 25 kt with gusts up to 40 kt and seas 6 to 9 ft. * WHERE...Lake Pontchartrain and Lake Maurepas, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ532-534-536-538-555-557-575-577-192315- /O.CON.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/ Mississippi Sound-Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1015 AM CDT Sat Jun 19 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Winds 30 to 40 kt with gusts up to 50 kt and seas 7 to 12 ft. * WHERE...All of the tidal lakes, sounds, and open Gulf waters. * WHEN...Tropical Storm force winds through Saturday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
904 WHUS74 KLIX 191800 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 100 PM CDT Sat Jun 19 2021 GMZ534-200200- /O.CAN.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXA.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/ Lake Borgne- 100 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt. * WHERE...Lake Borgne. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ532-536-538-555-557-575-577-200200- /O.CON.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXB.KLIX.SC.Y.0034.210620T0000Z-210620T1200Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 100 PM CDT Sat Jun 19 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY... * WHAT...For the Tropical Storm Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...For the Tropical Storm Warning, till 7 PM. For the Small Craft Advisory, from 7 PM this evening to 7 AM CDT Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ530-550-552-570-572-200200- /O.CON.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/ Lake Pontchartrain and Lake Maurepas- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 100 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 40 kt and seas 6 to 9 ft. * WHERE...Lake Pontchartrain and Lake Maurepas, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
367 WHUS74 KLIX 192059 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 359 PM CDT Sat Jun 19 2021 GMZ532-536-538-555-557-575-577-200500- /O.CAN.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXT.KLIX.SC.Y.0034.210619T2059Z-210620T1200Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 359 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ530-534-550-552-570-572-200500- /O.CON.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 359 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 40 kt and seas 6 to 9 ft. * WHERE...Lake Pontchartrain and Lake Maurepas, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
590 WHUS74 KLIX 200235 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 935 PM CDT Sat Jun 19 2021 GMZ530-534-550-552-570-572-200345- /O.CAN.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 935 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below advisory levels. However, small craft should continue to exericise caution in these areas due to winds of 15 to 20 knots and seas of up to 6 feet. $$ GMZ532-536-538-555-557-575-577-201045- /O.CON.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 935 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...All of the sounds and the open Gulf waters east of the Southwest Pass of the Mississippi River. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
807 WHUS74 KLIX 200832 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 332 AM CDT Sun Jun 20 2021 GMZ532-536-538-555-557-575-577-200945- /O.CAN.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 332 AM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have subsided to 15 to 18 knots across most of the coastal waters. Small craft should continue to exercise caution today. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 5:33 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 19, 5:33 AM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
533 AM CDT Sat Jun 19 2021
.SHORT TERM...
Delayed AFD issuance due to ongoing weather.
Tropical Storm Claudette will continue to move northeast today and
gradually weaken. Expect many of the headlines to be lowered or
cancelled in the next 12 hours. Certainly expect to be able to
drop the Tornado Watch and probably Flash Flood Watch by mid
morning over coastal Mississippi. Probably will also be able to
drop significant portion of coastal flood products as well.
Airmass will remain moist and unstable through at least the
daytime hours today, and could still see isolated to scattered
showers/and storms to develop. Heavy rain is certainly possible,
but organized heavy rain isn't anticipated.
As we get away from Claudette's circulation, onshore flow will
return, and moisture levels will still be high enough for diurnal
thunderstorm development Sunday and Monday afternoons. Troughing
over the Great Lakes will push a front toward the area early in
the week, but remain north of the CWA.
Blended guidance favors the ECMWF (warmer solution) on high
temperatures.
&&
.LONG TERM...
Upper ridging to the west of the area never really makes enough
inroads to dry us out completely, but by the end of the week,
areal coverage of diurnal convection may diminish to 20-30%.
Temperatures during the medium and long range are likely to be
within a few degrees of seasonal norms, and have accepted blended
solution.
&&
.AVIATION...
Most terminals currently with MVFR to IFR ceilings, and brief IFR
visibilities as rain bands move across the terminals. Wind impacts
should be diminishing over the next few hours, but there will be
potential for thunderstorm development this afternoon. Once we get
beyond sunset tonight, expect to see improvement to VFR for at
least a few hours. There will be a threat of low ceilings
developing toward sunrise, especially in areas that have received
a lot of rain over the last 24 hours.
&&
.MARINE...
When Tropical Storm Warnings eventually get lowered later today,
expect they will get replaced with Small Craft Advisories and/or
Small Craft Exercise Caution headlines for much of the waters.
Don't really expect conditions to totally relax until about
Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 85 72 89 74 / 70 20 50 20
BTR 88 75 89 76 / 50 20 60 20
ASD 87 75 88 76 / 70 40 70 30
MSY 88 77 89 78 / 50 30 70 30
GPT 86 75 87 78 / 70 60 60 40
PQL 84 74 87 75 / 90 70 70 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ049-050-056>061-063>070-072-
075>078.
Coastal Flood Warning until 7 PM CDT this evening for LAZ064-
066>070-076-078.
Coastal Flood Advisory until 7 PM CDT this evening for LAZ049-
050-058-060-061-072-075-077.
Wind Advisory until 1 PM CDT this afternoon for LAZ036-037-039-
046>048-071.
GM...Tropical Storm Warning for GMZ530-532-534-536-538-550-552-555-
557-570-572-575-577.
MS...Tropical Storm Warning for MSZ080>082.
Coastal Flood Warning until 7 PM CDT this evening for MSZ080>082.
Flash Flood Watch through Sunday morning for MSZ077-080>082.
Wind Advisory until 1 PM CDT this afternoon for MSZ069>071-077.
GM...Tropical Storm Warning for GMZ532-534-536-538-550-552-555-557-
570-572-575-577.
&&In the hours before
Local storm report, Jun 19, 5:49 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
549 AM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD PASCAGOULA 30.38N 88.50W
06/19/2021 JACKSON MS LAW ENFORCEMENT
NUMEROUS STREETS IMPASSABLE ACROSS JACKSON
COUNTY. AT LEAST 2 RESCUES OF PERSONS
STRANDED IN FLOODED VEHICLES.
&&
TELocal storm report, Jun 19, 6:27 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
627 AM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 4 NNW GULFPORT 30.44N 89.08W
06/19/2021 HARRISON MS BROADCAST MEDIA
FLASH FLOODING REPORTED AT THE PALM
APARTMENTS IN GULFPORT.
&&
LIXLocal storm report, Jun 19, 7:03 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
703 AM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM FLOOD 2 WNW BILOXI 30.41N 88.91W
06/18/2021 HARRISON MS PUBLIC
MINOR FLOODING NEAR BILOXI.
&&
LIXLocal storm report, Jun 19, 7:04 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 AM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM FLASH FLOOD 3 NE SLIDELL 30.30N 89.75W
06/19/2021 ST. TAMMANY LA PUBLIC
NUMEROUS STREETS IMPASSIBLE AND HIGH WATER
RESCUES OCCURRING.
&&
LIXLocal storm report, Jun 19, 7:06 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
706 AM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 2 E LACOMBE 30.31N 89.90W
06/18/2021 ST. TAMMANY LA PUBLIC
STREET FLOODING LEADING TO VEHICLES STALLING
AND BEING STRANDED.
&&
LIXLocal storm report, Jun 19, 9:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
956 AM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG 1 NE PASS CHRISTIAN 30.33N 89.23W
06/19/2021 HARRISON MS EMERGENCY MNGR
ROOF DAMAGE TO HOUSE ON DEBBIE STREET. TIME
ESTIMATED FROM RADAR.
&&
JRKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:15 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 101 min |
| Jun 18, 8:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 18, 8:45 PM CDT | Special Weather Statement | LIX | Saint Bernard | 30 min |
| Jun 18, 9:02 PM CDT | Special Weather Statement | LIX | Saint Bernard | 28 min |
| Jun 18, 9:24 PM CDT | Special Marine Warning | LIX | 21 min | |
| Jun 18, 9:32 PM CDT | Special Weather Statement | LIX | Saint Bernard | 13 min |
| Jun 18, 9:33 PM CDT | Special Marine Warning | LIX | 28 min | |
| Jun 18, 9:41 PM CDT | Special Marine Warning | LIX | 34 min | |
| Jun 18, 9:52 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 30 min |
| Jun 18, 10:12 PM CDT | Special Marine Warning | LIX | 33 min | |
| Jun 18, 10:22 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 5 hr |
| Jun 18, 10:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 18, 10:56 PM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 18, 10:59 PM CDT | Special Marine Warning | LIX | 31 min | |
| Jun 18, 11:16 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 18, 11:40 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 64 min |
| Jun 18, 11:41 PM CDT | Special Marine Warning | LIX | 19 min | |
| Jun 18, 11:43 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 18, 11:46 PM CDT | Tornado Warning | LIX | Saint Tammany | 14 min |
| Jun 19, 12:04 AM CDT | Special Marine Warning | LIX | 26 min | |
| Jun 19, 12:26 AM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 19, 12:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| Jun 19, 12:44 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 4 hr |
| Jun 19, 12:52 AM CDT | Areal Flood Advisory | LIX | Washington | 4 hr |
| Jun 19, 1:14 AM CDT | Special Weather Statement | LIX | Saint Bernard | 46 min |
| Jun 19, 1:17 AM CDT | Special Marine Warning | LIX | 13 min | |
| Jun 19, 1:30 AM CDT | Special Marine Warning | LIX | 45 min | |
| Jun 19, 1:47 AM CDT | Special Marine Warning | LIX | 58 min | |
| Jun 19, 2:09 AM CDT | Special Marine Warning | LIX | 36 min | |
| Jun 19, 2:27 AM CDT | Special Marine Warning | LIX | 33 min | |
| Jun 19, 2:33 AM CDT | Special Weather Statement | LIX | Saint John the Baptist | 27 min |
| Jun 19, 3:26 AM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 18, 11:23 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 22 min |
| Jun 18, 11:39 PM CDT | Tornado Warning | LIX | Harrison, Jackson | 9 min |
| Jun 19, 12:37 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 23 min |
| Jun 19, 12:53 AM CDT | Tornado Warning | LIX | Harrison | 8 min |
| Jun 19, 1:52 AM CDT | Flash Flood Warning | LIX | Pearl River | 4 hr |
| Jun 19, 2:56 AM CDT | River Flood Warning | LIX | Hancock | 41 hr |
| Jun 19, 3:37 AM CDT | Flash Flood Warning | LIX | Jackson | 4 hr |
| Jun 19, 5:08 AM CDT | Tornado Warning | LIX | Jackson | 37 min |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.